# SDR SWIA20250625

- Difficulty date: June 25, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N259SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000656
- Aircraft time: 20,108 hours, 14,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE FR 10 HAS ELECTRICAL ARCING DAMAGE BETWEEN STGR 12L -13L.   REPAIRED FR 10 BETWEEN STGR 12L-13L. REF ETD 2025-170-923684 REV. A.
